MathSciNet Relay Station
MathSciNet bibliographic data
MR2386425 46B28 (46B03)
Oja, Eve The strong approximation property. J. Math. Anal. Appl. 338 (2008), no. 1, 407–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement